Alert archive / Mississippi / Flash Flood Warnings in 2005
Flash Flood Warning 17, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Apr 6, 2005, 11:17 AM CDT for Attala County, Mississippi. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 6, 2005, 11:17 AM CDT (16:17 UTC)
- Expired
- Apr 6, 2005, 1:15 PM CDT
- In force
- 118 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Attala County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 87 km from the middle of the area, began a volume at 16:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 4.3 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 268 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 618 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 278 m²/s²
- 0-3 km storm-relative helicity
- 332 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KJAN 061618
FFWJAN
MSC007-061815-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1117 AM CDT WED APR 6 2005
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ATTALA COUNTY IN CENTRAL MISSISSIPPI
THIS INCLUDES THE CITY OF KOSCIUSKO
* UNTIL 115 PM CDT
* AT 1117 AM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING
FROM THUNDERSTORMS MOVING OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HESTERVILLE...MCCOOL AND ETHEL.
FLOODING OF LOW LYING AREAS AND CITIES HAS BEEN REPORTED IN
HESTERVILLE AND KOSCIUSKO. ADDITIONAL THUNDERSTORMS WILL CONTINUE TO
MOVE THROUGH OVER THE NEXT 2 HOURS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
LAT...LON 3289 8993 3288 8976 3294 8971 3294 8933
3327 8932 3329 8969
$$
CABWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 6, 11:15 AM CDT, 2 minutes earlier.
Area forecast discussion, Apr 6, 11:15 AM CDT, 2 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
1115 AM CDT WED APR 6 2005
.DISCUSSION...UPDATED ZONES AGAIN TO INCLUDE NEW TORNADO WATCH #131
EFFECTIVE UNTIL 00Z TONIGHT. THIS INCLUDES THE ENTIRE CWA. /CAB/
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH FROM 7 AM TO 7 PM WEDNESDAY FOR
MSZ058-MSZ066-MSZ074-MSZ073-MSZ072-MSZ057-MSZ065-MSZ064.
LA...NONE.
AR...NONE.
&&
CABHazardous weather outlook, Apr 6, 6:07 AM CDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 607 AM CDT WED APR 06 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 071107- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 607 AM CDT WED APR 06 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TODAY AND TONIGHT... ...THUNDERSTORMS... SEVERE WEATHER WILL CONTINUE TO BE POSSIBLE TODAY OVER THE ENTIRE OUTLOOK AREA...WITH THE GREATEST RISK OVER CENTRAL AND EASTERN PORTIONS OF MISSISSIPPI. A COMBINATION OF VERY UNSTABLE AIR...STRONG WIND SHEAR...AND AN APPROACHING STRONG LOW PRESSURE SYSTEM...HAVE SET THE STAGE FOR A SEVERE WEATHER EVENT THAT COULD LAST INTO THE EVENING HOURS. A LINE OF STRONG TO SEVERE THUNDERSTORMS HAS ALREADY DEVELOPED THIS MORNING AND THIS LINE WILL CONTINUE TO BE A FOCUS FOR ADDITIONAL SEVERE WEATHER AS IT CONTINUES TO MOVE SLOWLY EAST. STRONG WIND SHEAR IN THE LOWEST LEVELS OF THE ATMOSPHERE SUGGESTS A SIGNIFICANT RISK FOR ISOLATED TORNADOES WILL EXIST...ESPECIALLY ALONG AND SOUTH OF INTERSTATE 20. DAMAGING WIND GUSTS AND LARGE HAIL CAN ALSO BE EXPECTED. THE AREA WEST OF THE CURRENT LINE OF STORMS SHOULD SEE MORE THUNDERSTORMS ERUPT THIS AFTERNOON AS THE PRIMARY UPPER LEVEL LOW PRESSURE TROUGH APPROACHES. THE PRIMARY RISK ASSOCIATED WITH THESE STORMS WOULD BE LARGE HAIL. ...FLOODING... HEAVY RAINFALL WILL BE POSSIBLE OVER THE ENTIRE OUTLOOK AREA TODAY...WITH THE HEAVIEST RAINFALL EXPECTED TO EVENTUALLY OCCUR OVER SOUTHERN AND EASTERN MISSISSIPPI. A LINE OF STORMS WITH VERY HEAVY RAINFALL IS CURRENTLY MOVING ACROSS THE OUTLOOK AREA WILL BE ASSOCIATED WITH THE LINE OF STORMS CURRENTLY MOVING SLOWLY TO THE EAST. ONE TO THREE INCHES OF RAIN WILL BE POSSIBLE ALONG AND SOUTHEAST OF THE NATCHEZ TRACE...WITH LOCALLY HEAVIER AMOUNTS POSSIBLE IN THE AREA ALONG AND SOUTHEAST OF A PRENTISS TO QUITMAN LINE. IN THAT AREA...A FLASH FLOOD WATCH IS IN EFFECT FOR TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE REQUIRED TODAY AND MAY BE REQUIRED THIS EVENING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Apr 6, 11:00 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1100 AM CDT WED APR 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN YAZOO CITY 32.86N 90.41W
04/06/2005 2.50 INCH YAZOO MS EMERGENCY MNGR
EOC MANAGER REPORTED STREET FLOODING
&&
LJW/13Local storm report, Apr 6, 11:01 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1101 AM CDT WED APR 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN YAZOO CITY 32.86N 90.41W
04/06/2005 0.00 INCH YAZOO MS EMERGENCY MNGR
EOC MANAGER REPORTED STREET FLOODING
1015 AM TSTM WND DMG YAZOO CITY 32.86N 90.41W
04/06/2005 YAZOO MS EMERGENCY MNGR
EOC MANAGER REPORTED NUMEROUS TREES DOWN
&&
DBSpecial weather statement, Apr 6, 11:04 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1104 AM CDT WED APR 6 2005 LAZ026-MSZ030>033-037>039-043>066-072>074-070000- CONCORDIA LA-ADAMS MS-ATTALA MS-CHOCTAW MS- CLAIBORNE MS-CLARKE MS-CLAY MS-COPIAH MS-COVINGTON MS- FORREST MS-FRANKLIN MS-HINDS MS-JASPER MS-JEFFERSON MS- JEFFERSON DAVIS MS-JONES MS-KEMPER MS-LAMAR MS- LAUDERDALE MS-LAWRENCE MS-LEAKE MS-LINCOLN MS- LOWNDES MS-MADISON MS-MARION MS-NESHOBA MS-NEWTON MS- NOXUBEE MS-OKTIBBEHA MS-RANKIN MS-SCOTT MS-SIMPSON MS- SMITH MS-WARREN MS-WINSTON MS- THE NATIONAL WEATHER SERVICE HAS CANCELED A PORTION OF TORNADO WATCH 130 AND HAS ISSUED TORNADO WATCH 131 UNTIL 7 PM CDT FOR THE FOLLOWING AREAS IN LOUISIANA THE NEW WATCH INCLUDES 1 COUNTY IN NORTHEAST LOUISIANA CONCORDIA IN MISSISSIPPI THE NEW WATCH INCLUDES 34 COUNTIES IN CENTRAL MISSISSIPPI ATTALA CHOCTAW COPIAH HINDS LEAKE MADISON RANKIN SCOTT SIMPSON SMITH IN EAST CENTRAL MISSISSIPPI CLARKE JASPER KEMPER LAUDERDALE NESHOBA NEWTON NOXUBEE WINSTON IN NORTHEAST MISSISSIPPI CLAY LOWNDES OKTIBBEHA IN SOUTH CENTRAL MISSISSIPPI JEFFERSON DAVIS LAWRENCE LINCOLN MARION IN SOUTHEAST MISSISSIPPI COVINGTON FORREST JONES LAMAR IN SOUTHWEST MISSISSIPPI ADAMS CLAIBORNE FRANKLIN JEFFERSON IN WEST CENTRAL MISSISSIPPI WARREN THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON... COLUMBUS...BROOKHAVEN...NATCHEZ...MAGEE...MENDENHALL... KOSCIUSKO...PEARL...BRANDON...RICHLAND...FOREST...MORTON... CARTHAGE...TAYLORSVILLE...RALEIGH...CRYSTAL SPRINGS... HAZLEHURST...WESSON...LAUREL...BAY SPRINGS...HEIDELBERG... VICKSBURG...JACKSON...PORT GIBSON...MACON...BROOKSVILLE... QUITMAN...STONEWALL...SHUBUTA...NEWTON...UNION...DECATUR... CONEHATTA...WEST POINT...STARKVILLE...FAYETTE...PRENTISS... BASSFIELD...PHILADELPHIA...PEARL RIVER...MONTICELLO... NEW HEBRON...COLUMBIA...MERIDIAN...ACKERMAN...WEIR... WEST HATTIESBURG...LUMBERTON...PURVIS...COLLINS...MOUNT OLIVE... LOUISVILLE...BUDE...ROXIE...MEADVILLE...HATTIESBURG...DE KALB... SCOOBA...VIDALIA...FERRIDAY AND WEST FERRIDAY ARZ074>075-LAZ007>009-015>016-023>025- -MSZ018>019-025>029-034>036-040>042-070000- ASHLEY AR-CHICOT AR-CATAHOULA LA-EAST CARROLL LA- FRANKLIN LA-MADISON LA-MOREHOUSE LA-RICHLAND LA- TENSAS LA-WEST CARROLL LA-BOLIVAR MS-CARROLL MS- GRENADA MS-HOLMES MS-HUMPHREYS MS-ISSAQUENA MS- LEFLORE MS-MONTGOMERY MS-SHARKEY MS-SUNFLOWER MS- WASHINGTON MS-WEBSTER MS-YAZOO MS- THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 131 IN EFFECT UNTIL 7 PM CDT FOR THE FOLLOWING AREAS IN ARKANSAS THIS WATCH INCLUDES 2 COUNTIES IN SOUTHEAST ARKANSAS ASHLEY CHICOT IN LOUISIANA THIS WATCH INCLUDES 8 COUNTIES IN NORTHEAST LOUISIANA CATAHOULA EAST CARROLL FRANKLIN MADISON MOREHOUSE RICHLAND TENSAS WEST CARROLL IN MISSISSIPPI THIS WATCH INCLUDES 13 COUNTIES IN CENTRAL MISSISSIPPI HOLMES HUMPHREYS YAZOO IN NORTH CENTRAL MISSISSIPPI CARROLL GRENADA LEFLORE MONTGOMERY WEBSTER IN NORTHWEST MISSISSIPPI BOLIVAR SUNFLOWER WASHINGTON IN WEST CENTRAL MISSISSIPPI ISSAQUENA SHARKEY THIS INCLUDES THE CITIES OF...CROSSETT...NORTH CROSSETT... HAMBURG...WEST CROSSETT...GREENWOOD...GRENADA...TALLULAH... WINNSBORO...ROLLING FORK...ANGUILLA...RAYVILLE...DELHI... YAZOO CITY...LAKE PROVIDENCE...DERMOTT...LAKE VILLAGE...EUDORA... WINONA...INDIANOLA...RULEVILLE...VAIDEN...NORTH CARROLLTON... CARROLLTON...CLEVELAND...BASTROP...EUPORA...MABEN...MATHISTON... DURANT...TCHULA...LEXINGTON...PICKENS...GOODMAN...BELZONI... ISOLA...GREENVILLE...MAYERSVILLE...OAK GROVE...EPPS... JONESVILLE...HARRISONBURG...NEWELLTON...ST. JOSEPH AND WATERPROOF CAB
Local storm report, Apr 6, 11:05 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1105 AM CDT WED APR 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM TORNADO MIZE 31.87N 89.55W
04/06/2005 SMITH MS EMERGENCY MNGR
STRUCTURAL DAMAGE REPORTED AT THE MIZE SCHOOL..NO
INJURIES.
&&
DBLocal storm report, Apr 6, 11:11 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1111 AM CDT WED APR 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM TSTM WND DMG 5 NE YAZOO CITY 32.91N 90.35W
04/06/2005 YAZOO MS EMERGENCY MNGR
ELECTRIC COMPANY REPORTED TREES ON LINES WITH POLES DOWN.
NO MAJOR OUTAGES.
&&
DBLocal storm report, Apr 6, 11:15 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1115 AM CDT WED APR 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD KOSCIUSKO 33.06N 89.59W
04/06/2005 ATTALA MS EMERGENCY MNGR
STREET FLOODING REPORTED
&&
DBThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 4:17 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey | 58 min |
| Apr 6, 4:53 AM CDT | Severe Thunderstorm Warning | JAN | Sharkey, Yazoo | 67 min |
| Apr 6, 4:57 AM CDT | Tornado Warning | JAN | Holmes, Humphreys | 48 min |
| Apr 6, 5:03 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 57 min |
| Apr 6, 5:35 AM CDT | Severe Thunderstorm Warning | JAN | Warren | 70 min |
| Apr 6, 5:52 AM CDT | Severe Thunderstorm Warning | JAN | Grenada | 53 min |
| Apr 6, 5:52 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Montgomery | 55 min |
| Apr 6, 6:04 AM CDT | Severe Thunderstorm Warning | JAN | Holmes | 41 min |
| Apr 6, 6:13 AM CDT | Tornado Warning | JAN | Copiah | 49 min |
| Apr 6, 6:20 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Yazoo | 70 min |
| Apr 6, 6:26 AM CDT | Severe Thunderstorm Warning | JAN | Webster | 64 min |
| Apr 6, 6:40 AM CDT | Tornado Warning | JAN | Rankin, Simpson | 65 min |
| Apr 6, 7:30 AM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 60 min |
| Apr 6, 7:36 AM CDT | Tornado Warning | JAN | Madison | 54 min |
| Apr 6, 7:41 AM CDT | Tornado Warning | JAN | Rankin, Scott | 64 min |
| Apr 6, 8:01 AM CDT | Severe Thunderstorm Warning | JAN | Simpson | 44 min |
| Apr 6, 8:08 AM CDT | Tornado Warning | JAN | Leake | 67 min |
| Apr 6, 8:12 AM CDT | Tornado Warning | JAN | Simpson | 48 min |
| Apr 6, 8:18 AM CDT | Tornado Warning | JAN | Attala, Leake, Madison | 42 min |
| Apr 6, 8:19 AM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence, Marion | 56 min |
| Apr 6, 8:21 AM CDT | Tornado Warning | JAN | Rankin | 39 min |
| Apr 6, 8:32 AM CDT | Tornado Warning | JAN | Rankin, Scott, Smith | 58 min |
| Apr 6, 8:34 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 26 min |
| Apr 6, 8:41 AM CDT | Tornado Warning | JAN | Neshoba | 64 min |
| Apr 6, 8:45 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 60 min |
| Apr 6, 8:58 AM CDT | Severe Thunderstorm Warning | JAN | Winston | 62 min |
| Apr 6, 9:02 AM CDT | Tornado Warning | JAN | Simpson | 43 min |
| Apr 6, 9:10 AM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Lawrence, Marion | 65 min |
| Apr 6, 9:15 AM CDT | Flash Flood Warning | JAN | Attala | 2 hr |
| Apr 6, 9:20 AM CDT | Tornado Warning | JAN | Winston | 55 min |
| Apr 6, 9:27 AM CDT | Tornado Warning | JAN | Scott, Smith | 63 min |
| Apr 6, 9:30 AM CDT | Tornado Warning | JAN | Lawrence, Lincoln | 60 min |
| Apr 6, 9:31 AM CDT | Flash Flood Warning | JAN | Simpson, Smith | 4 hr |
| Apr 6, 9:40 AM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence, Marion | 50 min |
| Apr 6, 9:45 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Holmes, Humphreys, Leflore | 60 min |
| Apr 6, 9:58 AM CDT | Tornado Warning | JAN | Simpson, Smith | 62 min |
| Apr 6, 10:02 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 58 min |
| Apr 6, 10:14 AM CDT | Tornado Warning | JAN | Covington, Jefferson Davis | 46 min |
| Apr 6, 10:22 AM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence | 68 min |
| Apr 6, 10:27 AM CDT | Severe Thunderstorm Warning | JAN | Adams | 63 min |
| Apr 6, 10:28 AM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin | 47 min |
| Apr 6, 10:31 AM CDT | Tornado Warning | JAN | Lamar, Marion | 59 min |
| Apr 6, 10:38 AM CDT | Tornado Warning | JAN | Jasper, Newton | 67 min |
| Apr 6, 10:44 AM CDT | Tornado Warning | JAN | Carroll, Leflore | 61 min |
| Apr 6, 10:49 AM CDT | Tornado Warning | JAN | Carroll, Holmes, Montgomery | 56 min |
| Apr 6, 10:55 AM CDT | Tornado Warning | JAN | Covington, Jones, Smith | 65 min |
| Apr 6, 10:58 AM CDT | Tornado Warning | JAN | Lamar, Marion | 62 min |
| Apr 6, 11:05 AM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Simpson | 25 min |
| Apr 6, 11:21 AM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Montgomery | 3 hr |
| Apr 6, 11:21 AM CDT | Tornado Warning | JAN | Forrest | 54 min |
| Apr 6, 11:37 AM CDT | Tornado Warning | JAN | Lauderdale, Newton | 53 min |
| Apr 6, 11:39 AM CDT | Tornado Warning | JAN | Jasper | 66 min |
| Apr 6, 11:43 AM CDT | Tornado Warning | JAN | Jones | 62 min |
| Apr 6, 12:02 PM CDT | Tornado Warning | JAN | Clarke | 58 min |
| Apr 6, 12:21 PM CDT | Tornado Warning | JAN | Kemper, Lauderdale | 54 min |
| Apr 6, 12:31 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 74 min |
| Apr 6, 12:56 PM CDT | Tornado Warning | JAN | Clarke | 64 min |
| Apr 6, 1:08 PM CDT | Tornado Warning | JAN | Lauderdale | 52 min |
| Apr 6, 1:50 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin | 55 min |
| Apr 6, 1:51 PM CDT | Tornado Warning | JAN | Hinds | 24 min |
| Apr 6, 1:52 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Simpson | 53 min |
| Apr 6, 1:57 PM CDT | Severe Thunderstorm Warning | JAN | Copiah | 48 min |
| Apr 6, 2:03 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison | 42 min |
| Apr 6, 2:04 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 56 min |
| Apr 6, 2:21 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 69 min |
| Apr 6, 2:21 PM CDT | Tornado Warning | JAN | Franklin, Lincoln | 39 min |
| Apr 6, 2:27 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 48 min |
| Apr 6, 2:30 PM CDT | Tornado Warning | JAN | Marion | 45 min |
| Apr 6, 2:32 PM CDT | Tornado Warning | JAN | Rankin | 58 min |
| Apr 6, 2:34 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence | 41 min |
| Apr 6, 2:37 PM CDT | Flash Flood Warning | JAN | Rankin, Scott | 113 min |
| Apr 6, 2:43 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Simpson | 77 min |
| Apr 6, 2:51 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Scott | 54 min |
| Apr 6, 2:51 PM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Lamar | 39 min |
| Apr 6, 2:54 PM CDT | Flash Flood Warning | JAN | Copiah, Simpson | 2 hr |
| Apr 6, 2:58 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 47 min |
| Apr 6, 3:00 PM CDT | Tornado Warning | JAN | Copiah | 60 min |
| Apr 6, 3:02 PM CDT | Tornado Warning | JAN | Scott | 58 min |
| Apr 6, 3:06 PM CDT | Tornado Warning | JAN | Kemper, Leake, Neshoba | 54 min |
| Apr 6, 3:08 PM CDT | Tornado Warning | JAN | Attala, Montgomery | 67 min |
Nearby
Flash Flood Warnings in Mississippi, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.